# SDR DALA1217193120

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BEAM AT FR16 +Y254 HAS CORROSION.  REMOVED CORROSION IAW A319 SRM 51-74-00.  MEASUREMENTS ARE AS FOLLOWS L=1.5 W=1.2 D=.035 MAX MATERIAL LOSS ALLOWED IS .031.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 105.  REMOVED FLOOR SUPPORT IAW A319 SRM 51-42-11.  RELOCATED, DRILLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.
